Remote Access Representation Theory
Green Open Access

Representation Theory

ISSN 1088-4165

Contents of Volume 12

All articles in this issue are freely accessible.

Irreducible representations of finite spin groups
G. Lusztig.
Represent. Theory 12 (2008), 1-36
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2375594
Auslander Regularity of $p$-adic Distribution Algebras
Tobias Schmidt.
Represent. Theory 12 (2008), 37-57
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2375595
The rational Schur algebra
Richard Dipper and Stephen Doty.
Represent. Theory 12 (2008), 58-82
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2375596
On Mirković-Vilonen cycles and crystal combinatorics
Pierre Baumann and Stéphane Gaussent.
Represent. Theory 12 (2008), 83-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2390669
Geometric braid group action on derived categories of coherent sheaves
Simon Riche; with a joint appendix with Roman Bezrukavnikov.
Represent. Theory 12 (2008), 131-169
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2390670
Formulas for primitive idempotents in Frobenius algebras and an application to decomposition maps
Max Neunhöffer and Sarah Scherotzke.
Represent. Theory 12 (2008), 170-185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2390671
Existence of Kirillov–Reshetikhin crystals for nonexceptional types
Masato Okado and Anne Schilling.
Represent. Theory 12 (2008), 186-207
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2403558
Weighted projective spaces and minimal nilpotent orbits
Carlo A. Rossi.
Represent. Theory 12 (2008), 208-224
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2403559
Generic character sheaves on disconnected groups and character values
G. Lusztig.
Represent. Theory 12 (2008), 225-235
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2403560
Centers of degenerate cyclotomic Hecke algebras and parabolic category $\mathcal O$
Jonathan Brundan.
Represent. Theory 12 (2008), 236-259
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2424964
Computation in Coxeter groups II. Constructing minimal roots
Bill Casselman.
Represent. Theory 12 (2008), 260-293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2439007
The center of quantum symmetric pair coideal subalgebras
Stefan Kolb and Gail Letzter.
Represent. Theory 12 (2008), 294-326
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2439008
On the lowest two-sided cell in affine Weyl groups
Jérémie Guilhot.
Represent. Theory 12 (2008), 327-345
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2448287
Admissible $W$-graphs
John R. Stembridge.
Represent. Theory 12 (2008), 346-368
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2448288
Tempered endoscopy for real groups III: Inversion of transfer and $L$-packet structure
D. Shelstad.
Represent. Theory 12 (2008), 369-402
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2448289
Certain components of Springer fibers and associated cycles for discrete series representations of $SU(p,q)$
L. Barchini and R. Zierau; with an appendix by Peter E. Trapa.
Represent. Theory 12 (2008), 403-434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2461236
Orthogonal representations of twisted forms of $\operatorname{SL}_{2}$
Skip Garibaldi.
Represent. Theory 12 (2008), 435-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2465801
Characters of Speh representations and Lewis Caroll identity
Gaëtan Chenevier and David Renard.
Represent. Theory 12 (2008), 447-452
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2465802
On unitary unipotent representations of $p$-adic groups and affine Hecke algebras with unequal parameters
Dan Ciubotaru.
Represent. Theory 12 (2008), 453-498
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2465803
Erratum to “Existence of Kirillov-Reshetikhin crystals for nonexceptional types”
Masato Okado and Anne Schilling.
Represent. Theory 12 (2008), 499-500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2403558